# SDR 9JLA2020120220338

- Difficulty date: November 25, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N523AJ
- Make and model: Beech 400A
- Aircraft serial: RK523
- Aircraft time: 7,122 hours, 5,231 cycles
- Engine: Pwc JT15D5D
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080050
- Part serial: P1416
- Condition: Defective
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A FLIGHT WAS CANCELLED DUE TO THE RIGHT ENGINE WOULD NOT START.  THE FLIGHT CREW REPORTED THAT THE ENGINE STARTER WOULD SPIN, BUT WAS NOT ENGAGED WITH THE ENGINE FOR ROTATION.  THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THAT THE STARTER/GENERATOR WAS DEFECTIVE.  THE UNIT WAS REMOVED AND AN OVERHAULED UNIT WAS INSTALLED.  OPERATIONS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
